Allevia

Allevia Tablets - Fexofenadine 120mg Tablets

Looking for relief from hayfever? Look no further than Allevia 120 mg tablets! Allevia contains fexofenadine and provides 24 hour relief from symptoms of hayfever, including sneezing, itchy throat and nose, and watery eyes. Plus, it starts working within 1 hour*, so you don't have to wait to get on with your day. So why suffer from hayfever any longer? Pick up Allevia today and get back to enjoying your day!

20%OFF
Already Sold: 0 Available: 20
Allevia 120mg Tablets – Fexofenadine 120mg, 15 Tablets 1
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allevia Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR AND OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Learn More

£4.69

  • Availability: in stock
4195285
Compare
21%OFF
Allevia 120mg Tablets – Fexofenadine 120mg, 30 Tablets 1
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allevia Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR AND OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Learn More

£8.29

  • Availability: in stock
4195293
Compare
Allevia 120mg Tablets – Fexofenadine 120mg, 7 Tablets 1
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allevia Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR AND OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Learn More
4195376
Compare